Asymptotic behaviour of Riccati's differential equation associated with self-adjoint scalar equations of even order

Werner Kratz

Czechoslovak Mathematical Journal (1988)

  • Volume: 38, Issue: 2, page 351-365
  • ISSN: 0011-4642

How to cite

top

Kratz, Werner. "Asymptotic behaviour of Riccati's differential equation associated with self-adjoint scalar equations of even order." Czechoslovak Mathematical Journal 38.2 (1988): 351-365. <http://eudml.org/doc/13710>.

@article{Kratz1988,
author = {Kratz, Werner},
journal = {Czechoslovak Mathematical Journal},
keywords = {Sturm-Liouville problems; Hermitian matrix-solutions; Riccati equation; Hamiltonian system; self-adjoint scalar differential equation},
language = {eng},
number = {2},
pages = {351-365},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Asymptotic behaviour of Riccati's differential equation associated with self-adjoint scalar equations of even order},
url = {http://eudml.org/doc/13710},
volume = {38},
year = {1988},
}

TY - JOUR
AU - Kratz, Werner
TI - Asymptotic behaviour of Riccati's differential equation associated with self-adjoint scalar equations of even order
JO - Czechoslovak Mathematical Journal
PY - 1988
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 38
IS - 2
SP - 351
EP - 365
LA - eng
KW - Sturm-Liouville problems; Hermitian matrix-solutions; Riccati equation; Hamiltonian system; self-adjoint scalar differential equation
UR - http://eudml.org/doc/13710
ER -

References

top
  1. Birkhoff G. D., 10.1090/S0002-9947-1908-1500810-1, Trans. Amer. Math. Soc. 9 (1908), 219-231. (1908) MR1500810DOI10.1090/S0002-9947-1908-1500810-1
  2. Coddington E. A., Levinson N., Theory of ordinary differential equations, Mc Graw-Hill 1955. (1955) Zbl0064.33002MR0069338
  3. Eastham M. S. P., Grundniewicz С. G. M., 10.1112/jlms/s2-24.2.255, J. London Math. Soc. (2), 24 (1981), 255-271. (1981) MR0631938DOI10.1112/jlms/s2-24.2.255
  4. Eberhard W., Über das asymptotische Verhalten von Lösungen der linearen Differentialgleichung M [ y ] = λ N [ y ] für große Werte von λ , Math. Z. 119 (1971), 160-170. (1971) Zbl0198.12001MR0284658
  5. Kratz W., А substitute of l'Hospital's rule for matrices, To appear in the Proc. Amer. Math. Soc. Zbl0629.15014MR0875370
  6. Kratz W., Peyerimhoff A., 10.1524/anly.1985.5.12.97, Analysis 5 (1985), 97-152. (1985) Zbl0541.34013MR0791495DOI10.1524/anly.1985.5.12.97
  7. Neumark M. A., Lineare Differentialoperatoren, Akademie-Verlag 1967. (1967) Zbl0114.28703MR0216049
  8. Reid W. T., Ordinary differential equations, Wiley 1971. (1971) Zbl0212.10901MR0273082
  9. Reid W. T., Riccati differential equations, Academic Press 1972. (1972) Zbl0254.34003MR0357936
  10. Swanson C. A., Picone's identity, Rend. Mat. (6) 8 (1975), 373-397. (1975) Zbl0327.34028MR0402188
  11. Wilkinson J. H., The algebraic eigenvalue problem, Clarendon Press 1965. (1965) Zbl0258.65037MR0184422
  12. Wolter M., 10.1007/BF01218374, Math. Z. 178 (1981), 99-113. (1981) Zbl0448.34021MR0627097DOI10.1007/BF01218374

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.